# SDR CALA2012092800630

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 25 hours, 8 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

25-63-01 EVAC COMMAND SYS DID NOT WORK FROM FLIGHT DECK OR F/A STATIONS. OPS TEST CHECKED GOOD IAW DMC-B787-A-25-63-02-00B (01B) -320 A-A.
